# SDR WX0A2016021073088

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 71,049 hours, 23,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS EMER FLASHLIGHT AT R4 DOOR NOT BLINKING.  REPLACED BATTERY IN R4 FLIGHT ATTENDANT EMER FLASHLIGHT.  OPERATIONS CHECKED NORMAL IAW AMM 25-60.
